I know it's early but I haven't slept at all for 3 or 4 nights and i thought id try going up early tonight. I don't usually post on here but I often read the very encouraging words. How do I calm myself? Im obviously trying too hard to sleep. My heart is pounding in my chest and I have an almighty headache. That'll be the adrenalin I suppose. I'm on Citalapram for anxiety and depression. Not long started again. I could climb the walls tonight. Anxiety is so debilitating. Hope everyones ok this evening and coping. X
Anybody else not sleeping?: I know it's... - Anxiety Support
don't worry about it, try just to relax, listen to favourite music or read a favourite book.
I was told "if your sleep goes out of the window, throw the clock out after it!"
just don't drive as, although we are not aware of it; when we're not slept for a few days, we have short moments of sleep [nasa research].
I hope it soon resolves itself.
Thank you this all really helps. I'll try some music and see how I go. This is an amazing site. Everybody understands. Thanks again. X
I am pleased you have decided to post after reading for so long , once you have posted once it gets easier
I do believe you can try to hard to sleep & the more we do the harder it becomes as we get anxious & the adrenaline starts going around our bodies making us alert !
I always wait till I am really tired before I go to bed & I do find reading till I drop of really helps me
Are there any books you like or even a magazine , it also distracts my mind & fills it with the information that I am reading rather than my own thoughts
Relaxing music , warm baths , hot drinks all help to relax you to
Hope to see you posting again
Thanks WhyWhy. I will try a good book. I've got a new one. I used to sleep quite well just cant understand why it is that im so anxious lately. We know there's good days and bad days with the dreaded anxiety so lets hope for more good days for us all in 2014. Take care. X
Hi Kimmieblue I started on citropram a month ago I am having trouble getting past 3am I'm only on the 10mg but sleep is not good. Hope it's only our bodies getting used to the tablets what do you think.
Hiya Cloggs1, Sorry I wasn't able to reply earlier, I think you're right about the meds, the body takes some time to get used to them. I was on 10mg Citalapram but I have been put up to 20mg. The anxiety is bad though it's early days, (it was only Thursday I got the higher dose). I could cry at the drop of a hat but again that's the nature of the beast! Hang on in there. Keep posting too, I'm quite new to this site but really, it's helped me just by knowing there are others that actually know how you feel so that makes you not feel so isolated. X
Hi Kimmieblue I'm new to the site also but this sleep thing is not good is it.
I know what you mean, I feel shaky when I haven't had sleep and it's so hard to function properly, the slightest thing I have to do seems almighty. Hopefully I'll feel better soon. How about you? How do you find the Citalapram? X
I've been on them for 1 month in that time I flew to Hong Kong for Christmas they helped with that but the side effects weren't good for the first 2 weeks without them I don't think I would have got on the plane. With jet lag and the medication it's bad. I'm awake at 3 in the morning and 1 can't get back to sleep. Do you have this problem. Xx
Yes I do have the same unfortunately. 3am is about all I can manage, sometimes it's earlier and if I don't get off to sleep at all then I'm a wreck. I used to sleep better but at the moment it's awful. Hope it sorts itself out, they say 6 weeks usually. Keep positive. All the best. X
Thanks keep posting. X
I've suggested a couple of sites to a few people on here to help them.
calm.com and headspace
Also I drink a night time tea that gets me of to sleep for a little bit.
Also I use a lavender pillow spray.
Hope that helps xx
Hi yummimummi, sorry it's been a while until I could reply. Thanks for the site info, I'm going to look them both up tonight. I have lavender drops on my pillow but nothing seemed to help last night, just one of those things I suppose! I've had my mum with me today (she's in a residential home) and she's really quite well at the moment so I've had a good day, hopefully I'll be able to get some sleep tonight or I shall want to climb the walls again! Anxiety is such a nasty thing but I'm fighting back and I'm sure it's the encouragement from this site that is helping. X
Hi I had exactly the same problems when I started citalopram it did increase the anxiety for a short while, HOwever after 6 weeks a cloud was lifted I began to sleep better and could therefore deal with low mood etc more positively I also joined a group one evening a week where women with mental health issues got together for a coffee and a chat this was a huge help.p, I would highly recommend please check with your local sure start centre. Stay positive your doing great by discussing your problems!
Thanks for your reply cape town, sorry I couldn't reply earlier. We have a sure start centre not far away so I think I'll pop around there and get any info, this would be just the thing I need. Thank you also, for the encouragement. Are you still taking Citalapram? I think I was told I would need them for 6 months. X
I am also having a lot of trouble sleeping past 3am.I am in bed by 11pm.
My Dr would like me to start taking a low dose (5Mg) Citalopram ,however I am hesitant to begin taking them.
I am on Bisoprolol and Brilinta for my cardiac problems and Janumet for my blood sugars.
Thank you very much.
Not what you're looking for?
You may also like...
I've had anxiety off & on for years, and now it's on. I'm wondering if this utter exhaustion is part
like plain after a while . Im not saying i am depressed ,but im plain most of the time. if i look...
out tonight because I thought I cheated on my partner when I haven't. I know for a fact I haven't....
Does anybody else’s anxiety seem to be a voice in your head? Idk how to explain it but it’s like I...
I get slight headaches, feel sickly, feel dizzy, I'm 22 and putting it down to anxiety. I dwell on...